Full Text: PDF
Received March 29, 2018; Accepted July 17, 2018; Published August 15, 2018
Abstract. In this paper, we study the existence of positive periodic solutions of the nonlinear neutral difference equation with variable coefficients . The main tool in this paper is the Krasnoselskii’s hybrid fixed point theorem which deals with a sum of two mappings, one is a contraction and the other is completely continuous.
How to Cite this Article:
Abdelouaheb Ardjouni, Ahcene Djoudi, Existence of positive periodic solutions of neutral difference equations with variable coefficients, Communications in Optimization Theory, Vol. 2018 (2018), Article ID 19, pp. 1-9.